# SDR AALA20120613014

- Difficulty date: June 29, 2011
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE CORROSION AT STATIONS 324 TO 339.  REMOVED AND REPLACED FLOORBEAM CHORD CREASE ANGLE FROM STATIONS 259 TO 360 AT RIGHT NUMBER 1 DOOR PER AARD 53-00-00-7 AND EA B737-53-024412.
